Orbifolds, special varieties and classification theory: an appendix
[Orbifoldes, variétés spéciales et théorie de la classification : appendice]
Annales de l'Institut Fourier, Tome 54 (2004) no. 3, pp. 631-665.

Pour toute variété compacte Kählérienne X et pour toute relation d’équivalence engendrée par une relation binaire symétrique de graphe analytique et compact dans X×X, l’existence d’un quotient méromorphe est connue par Inv. Math. 63 (1981). Nous donnons ici une preuve simplifiée et détaillée de l’existence de ce quotient, en suivant l’approche de cet article. Ces quotients sont utilisés dans une des deux constructions du coeur de Xdans le précédent article de ce fascicule, et aussi dans l’étude de nombreux autres problèmes.

For any compact Kähler manifold X and for any equivalence relation generated by a symmetric binary relation with compact analytic graph in X×X, the existence of a meromorphic quotient is known from Inv. Math. 63 (1981). We give here a simplified and detailed proof of the existence of such quotients, following the approach of that paper. These quotients are used in one of the two constructions of the core of X given in the previous paper of this fascicule, as well as in many other questions.

DOI : https://doi.org/10.5802/aif.2028
Classification : 14C30,  14D10,  14E05,  14G05,  14J40,  32J27,  32Q15,  32Q57
Mots clés : fibré canonique, dimension de Kodaira, orbifolde, variété Kählérienne compacte, connexité rationnelle, fibration, morphisme d'Albanese, pseudométrique de Kobayashi, points rationnels.
@article{AIF_2004__54_3_631_0,
     author = {Campana, Fr\'ed\'eric},
     title = {Orbifolds, special varieties and classification theory: an appendix},
     journal = {Annales de l'Institut Fourier},
     pages = {631--665},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {54},
     number = {3},
     year = {2004},
     doi = {10.5802/aif.2028},
     zbl = {1062.14015},
     mrnumber = {2097417},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/aif.2028/}
}
Campana, Frédéric. Orbifolds, special varieties and classification theory: an appendix. Annales de l'Institut Fourier, Tome 54 (2004) no. 3, pp. 631-665. doi : 10.5802/aif.2028. http://archive.numdam.org/articles/10.5802/aif.2028/

[B-F 93] J. Bingener; H. Flenner; V. Ancona and A. Silva Eds. On the fibers of analytic mappings, Complex Analysis and Geometry (1993), pp. 45-102 | Zbl 0792.13005

[Ba75] D. Barlet Espace analytique réduit des cycles analytiques complexes compacts d'un espace analytique de dimension finie, LNM, Volume 482 (1975), pp. 1-158 | MR 399503 | Zbl 0331.32008

[Ba79] D. Barlet Majoration du volume des cycles, et forme géométrique du théorème d'applatissement, C.R.A.S., Volume 288 (1979), pp. 29-31 | MR 522012 | Zbl 0457.32015

[C-P94] F. Campana; T. Peternell; H.Grauert, T. Peternell and R. Remmert Editors Cycle Spaces, Several Complex Variables VII (Encyclopaedia of Mathematical Sciences), Volume Chapter VIII (1994), pp. 319-349 | Zbl 0811.32020

[Ca03] F. Campana Special Varieties and Classification Theory. An overview, Acta Applicandae Mathematicae, Volume 75 (2003), pp. 29-49 | MR 1975557 | Zbl 1059.14047

[Ca04] F. Campana Orbifolds, Special Varieties and Classification Theory (e-print, math AG/0110051)

[Ca80] F. Campana Algébricité et Compacité dans l'espace des Cycles, Math. Ann., Volume 251 (1980), pp. 7-18 | MR 583821 | Zbl 0445.32021

[Ca80'] F. Campana Réduction algébrique d'un morphisme faiblement Kählérien propre et applications, Math. Ann., Volume 256 (1980), pp. 157-189 | MR 620706 | Zbl 0461.32010

[Ca81] F. Campana Coréduction algébrique d'un espace analytique faiblement Kählérien compact, Inv. Math., Volume 63 (1981), pp. 187-223 | MR 610537 | Zbl 0436.32024

[Ca92] F. Campana Connexité rationnelle des variétés de Fano, Ann. Sc. ENS., Volume 25 (1992), pp. 539-545 | Numdam | MR 1191735 | Zbl 0783.14022

[Ca94] F. Campana Remarques sur le revêtement universel des variétés kählériennes compactes, Bull. S.M.F, Volume 122 (1994) no. 2, pp. 255-284 | Numdam | MR 1273904 | Zbl 0810.32013

[Ca99] F. Campana 𝒢-connectedness of compact Kähler manifolds I, Contemp. Math., Volume 241 (1999), pp. 85-97 | MR 1718138 | Zbl 0965.32021

[De01] O. Debarre Higher-Dimensional Algebraic Geometry, Universitext, Springer Verlag, 2001 | MR 1841091 | Zbl 0978.14001

[H03] A. Höring Geometric Quotients (Septembre 2003) Master Thesis (under the direction of L. Bonavero). Université de Grenoble.

[K-M-M92] J. Kollár; Y. Miyaoka; S. Mori Rational Connectedness and Boundedness of Fano Manifolds, J. Diff. Geom., Volume 36 (1992), pp. 429-448 | MR 1189503 | Zbl 0759.14032

[KK83] B. Kaup; L. Kaup Holomorphic Functions of Several Complex Variables, De Gruyter, 1983

[Ko96] J. Kollár Rational curves on algebraic varieties, Erg. der Math. u. ihrer Grenzgebiete, 32, Springer-Verlag, 1996 | MR 1440180 | Zbl 0877.14012

[Li75] D. Liebermann; F. Norguet Ed. Compactness of the Chow Scheme : Applications to automorphisms and deformations of Kähler Manifolds (Lecture Notes in Mathematics), Volume 670 (1975), pp. 140-186 | Zbl 0391.32018

[SGAN82] Séminaire de Géométrie Analytique. Deuxième partie (1982) (Prépublications de l'Institut Elie Cartan, Nancy. pp. 12--30) | MR 725688